# SDR CA120530009

- Difficulty date: May 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 20,849 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Piston
- Part number: 757499
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT SB1233, MAINTENANCE FOUND THE RT MLG ACTUATOR PISTON THREADED END SPLIT, CRACKED ABOUT 2500", LONGITUDINALLY.  FROM THREADED END TOWARDS PISTON HEAD, ACTUATOR REPLACED.
